SciELO - Scientific Electronic Library Online

 
vol.30 issue3A modified parametric iteration method for solving nonlinear second order BVPsClosed balls for interpolating quasi-polynomials author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Computational & Applied Mathematics

On-line version ISSN 1807-0302

Abstract

LI, Gang; WANG, Hui  and  ZHU, Jiang. On a nonstationary nonlinear coupled system. Comput. Appl. Math. [online]. 2011, vol.30, n.3, pp. 517-542. ISSN 1807-0302.  http://dx.doi.org/10.1590/S1807-03022011000300003.

In this paper, a strongly nonlinear coupled elliptic-parabolic system modelling a class of engineering problems with heat effect is studied. Existence of a weak solution is first established by Schauder fixed point theorem, where the coupled functions σ(s), k(s) are assumed to be bounded. The uniqueness of the solution is obtained by applying Meyers' theorem and assuming that σ(s), k(s) are Lipschitz continuous. The regularity of the solution is then analyzed in dimension d < 2 under the assumptions on σ(s), k(s) ∈ C2(R) and the boundedness of their derivatives of second order. Finally, the blow-up phenomena of the system are studied. Mathematical subject classification: 35J60, 35K55.

Keywords : elliptic-parabolic system; existence; uniqueness; regularity; blow-up.

        · text in English     · pdf in English